J. S. Frame, G. De, B. Robinson, and R. M. , The hook graphs of symmetric group, Canad, J. Math, vol.6, pp.316-325, 1954.

E. R. Gansner, The Hillman-Grassl correspondence and the enumeration of reverse plane partitions, Journal of Combinatorial Theory, Series A, vol.30, issue.1, pp.71-89, 1981.
DOI : 10.1016/0097-3165(81)90041-8

A. P. Hillman and R. M. , Reverse plane partitions and tableau hook numbers, Journal of Combinatorial Theory, Series A, vol.21, issue.2, pp.216-221, 1976.
DOI : 10.1016/0097-3165(76)90065-0

V. G. Kac, Infinite Dimentional Lie Algebras, 1990.

I. G. Macdonald, Symmetric Functions and Hall Polynomials, 1999.

R. V. Moody and A. Pianzola, Lie Algebras With Triangular Decompositions, Series of Monograph and Advanced Text, 1995.

K. Nakada, q-Hook formula for a generalized Young diagram, preprint

K. Nakada, Colored hook formula for a generalized Young diagram, Osaka J. of Math, vol.45, issue.4, pp.1085-1120, 2008.

R. A. Proctor, Dynkin diagram classification of ?-minuscule Bruhat lattices and of d-complete posets, Journal of Algebraic Combinatorics, vol.9, issue.1, pp.61-94, 1999.
DOI : 10.1023/A:1018615115006

R. P. Stanley, Ordered structures and partitions, Memoirs of the Amer, Math. Soc. No, vol.11, issue.119, 1972.

J. R. Stembridge, Minuscule Elements of Weyl Groups, Journal of Algebra, vol.235, issue.2, pp.722-743, 2001.
DOI : 10.1006/jabr.2000.8488